# SDR CALA0001990

- Difficulty date: December 24, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N19382
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26311
- Aircraft time: 18,564 hours, 9,951 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT HORIZONTAL STABILIZER BRACKET AFT OF AFT UPPER ATTACH LUG. THE BRACKET WAS REMOVED AND REPLACED IAW SRM 51-10-02.
